# SDR GAIA9732

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS200116
- Condition: Cracked
- Location: Cargo Door
- Part time: 2,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME EXTERIOR, CARGO DOOR HINGE ON AIRCRAFT, LAST TWO AFT SEGMENTS CRACKED.  REMOVED AND INSTALLED NEW HINGE.  (X)
